Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 19

All articles in this issue are freely accessible.

Conformal grafting and convergence of Fenchel-Nielsen twist coordinates
Maxime Fortier Bourque.
Conform. Geom. Dyn. 19 (2015), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3302905
Topological conformal dimension
Claudio A. DiMarco.
Conform. Geom. Dyn. 19 (2015), 19-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3303179
Orbit portraits of unicritical antiholomorphic polynomials
Sabyasachi Mukherjee.
Conform. Geom. Dyn. 19 (2015), 35-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3317234
On the classification of critically fixed rational maps
Kristin Cordwell, Selina Gilbertson, Nicholas Nuechterlein, Kevin M. Pilgrim and Samantha Pinella.
Conform. Geom. Dyn. 19 (2015), 51-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3323420
Mappings of finite distortion between metric measure spaces
Chang-yu Guo.
Conform. Geom. Dyn. 19 (2015), 95-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3338960
Uniqueness of minimisers for a Grötzsch-Belinskiĭ type inequality in the Heisenberg group
Zoltán M. Balogh, Katrin Fässler and Ioannis D. Platis.
Conform. Geom. Dyn. 19 (2015), 122-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3343051
Hardy-Orlicz Spaces of conformal densities
Sita Benedict.
Conform. Geom. Dyn. 19 (2015), 146-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3350023
The critical exponent, the Hausdorff dimension of the limit set and the convex core entropy of a Kleinian group
Kurt Falk and Katsuhiko Matsuzaki.
Conform. Geom. Dyn. 19 (2015), 159-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3351952
On Poincaré extensions of rational maps
Carlos Cabrera, Peter Makienko and Guillermo Sienra.
Conform. Geom. Dyn. 19 (2015), 197-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3373954
Global contact and quasiconformal mappings of Carnot groups
Michael G. Cowling and Alessandro Ottazzi.
Conform. Geom. Dyn. 19 (2015), 221-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3402499
Conformal geometric inequalities on the Klein bottle
Chady El Mir and Zeina Yassine.
Conform. Geom. Dyn. 19 (2015), 240-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3416311
Mating the Basilica with a Siegel disk
Jonguk Yang.
Conform. Geom. Dyn. 19 (2015), 258-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3425192
Modulus on graphs as a generalization of standard graph theoretic quantities
Nathan Albin, Megan Brunner, Roberto Perez, Pietro Poggi-Corradini and Natalie Wiens.
Conform. Geom. Dyn. 19 (2015), 298-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Entropy degeneration of convex projective surfaces
Xin Nie.
Conform. Geom. Dyn. 19 (2015), 318-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Dynamical properties of families of holomorphic mappings
Ratna Pal and Kaushal Verma.
Conform. Geom. Dyn. 19 (2015), 323-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
American Mathematical Society